# SDR ABXA040318

- Difficulty date: August 21, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- Aircraft time: 46,657 hours, 38,903 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 59568791
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED MAIN ENTRY DOOR FRAME WEB AT STA 207.  REPAIRED WEB IAW DC-9 SRM 51-70-4.
